Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


crixivan and blockage in the testicals?
Jan 19, 2000

what if any effects does crixivan have on the testicals because my friend has seems to be a blockage in one testical and the dr said that crixivan can be the culprit?we wont know about the test results till this week but what else would cause something like this?it is not that painful but one is swollen and kinda sore to the touch can these meds cause things like this to happen to people?if so are they really worth taking and the other thing is when are the companies going to make all natural products that are equilivent to these aids meds?is anyone working on this approach? thank you

Response from Dr. Feinberg

Crixivan does not cause "blockage" of the testicles. Your friend should see a urologist-- this sounds like another problem entirely, and not like a side effect from a drug.


Previous
WHEN???
Next
Endolimax nana

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement